# SDR GAIA99205

- Difficulty date: November 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916PG
- Make and model: Boeing 727287
- Aircraft serial: 21690
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E UPPER SURFACE EXTERIOR SKIN HAS OLD GOUGE (PAINTED) OVER NR 6 L/E SLAT INBOARD TRACK.  INSTALLED DOUBLER REPAIR AT RIGHT WING LEADING EDGE UPPER SURFACE EXTERIOR SKIN.  REPAIR ACCOMPLISHED IAW SRM 57-30-4 FIG 4.  REF:  N/R 2364 AND 2365.  (X)
